Open Access
Translator Disclaimer
August, 1995 On the Local Time of the Brownian Motion
Lajos Takacs
Ann. Appl. Probab. 5(3): 741-756 (August, 1995). DOI: 10.1214/aoap/1177004703

Abstract

In this paper explicit formulas are given for the distribution function, the density function and the moments of the local time of the reflecting Brownian motion process.

Citation

Download Citation

Lajos Takacs. "On the Local Time of the Brownian Motion." Ann. Appl. Probab. 5 (3) 741 - 756, August, 1995. https://doi.org/10.1214/aoap/1177004703

Information

Published: August, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0845.60082
MathSciNet: MR1359827
Digital Object Identifier: 10.1214/aoap/1177004703

Subjects:
Primary: 60J55
Secondary: 60J65

Keywords: Brownian motion , distribution , Local time , moments

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.5 • No. 3 • August, 1995
Back to Top